# SDR SWAA020009

- Difficulty date: January 2, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 57,583 hours, 37,112 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C266022
- Part serial: 17
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 5 L/E SLAT WEDGE LOWER SKIN CRACKED AT OUTBOARD END.  REMOVED AND REPLACED NR 5 L/E SLAT PERMM.
